# SDR UPS03441253

- Difficulty date: September 6, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B04406730
- Condition: Cracked
- Location: Escape Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D,  RT NR 4 DOOR FORWARD FRAME MOST UPPER DOOR FITTING AREA FOUND CRACK.   FORWARD FRAME CRACKED AREA REPAIRED IAW RS NR R52-11-35065 AND UPS AUTH NR 747-52-20006.
